Red And Itchy After The Use Of Benzoyl Peroxide.?
Hello, I want to ask my pimples for more than a week, but before that I have given an egg white mask that can disappear quickly, then I tried using the medicine for benzolac cl before, I have never used acne medicine at all, but how come after 2 days of use how come so the skin is dry, red and itchy after that I stop using the medicine but it’s still red “and itchy, please take a solution.
Hello, thank you for the question to HealthReplies.com
First of all you need to know that the drug Benzolac Cl is a hard drug that you should not buy without a doctor's prescription and you should not use it if you have not checked yourself into a doctor first. Benzolac Cl contains Benzoyl Peroxide and Clindamycin phosphate. This medicine can be used for the treatment of mild to moderate acne.
Side effects that often occur from the use of this drug are irritation of the skin, the skin becomes reddish, dry, peeling, and sore, and the possibility of a breakout before healing acne. This can especially occur if use is not correct, the skin is exposed to sunlight, you use other facial care products that can irritate the skin (such as products containing alcohol, antiseptics, or abrasive materials such as scrubs).
You should stop taking drugs. Consult with a dermatologist first if you really want to use this drug again to overcome your acne or at least read carefully the instructions for using the drug before you use it. To overcome the irritation of your face at this time you can compress your face with a cold compress several times a day. Wash your face with a gentle face wash (do not contain antiseptics, alcohol, or scrubs), wash your face gently and dry by wrapping a towel over your face and not rubbing it roughly. Make sure you use a facial moisturizer after washing your face. In the morning and afternoon, make sure you use sunscreen before you leave the house. Choose sunscreen specifically for the face and non-comedogenic.
So much information from me, hopefully enough answer